# SDR CALA2017122904678

- Difficulty date: December 29, 2017
- Submitted: December 30, 2017
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,435 hours, 18,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Part number: 146N52468
- Condition: Corroded
- Location: Bs 1640-1660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN,  AFT FLOOR SUPPORT BOX BEAM BETWEEN BS 1640 AND 1660, RBL 57, UPPER SURFACE HAS CORROSION AT MULTIPLE AREAS.   REMOVED AND REPLACED THE BOX BEAM IAW SRM 51-40-02, PARA 7D, AND 11.
